advertisement
Question
Posted by: Maria | 2010/05/17

Aropax dreams

Hey CS

I tried to wean off the Aropax, got very aggresive and emotional. Now I''m back on 25mg and dealing with sleepiness and nightmares again. I also take Trepiline at night (can''t remember exact dosage now but it''s low.)

It feels as if I''m caught between a rock and a hard place. Is there a way of controlling the dreams? I sometimes feel very disturbed when I wake up in the mornings. Or must I try yet another AD? I''ve been on varying doses of Aropax now for about 15 months, and before that on Cymbalta for what was a terrible year due to side effects and subsequent withdrawal symptoms.

Scratch behind the ears for kitty.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sounds like you may be unusually sensitive to some of these side-efects, which is unfortunate.
In my experience the bad dreams is a significant side-effect not much spoken about , and perhaps a sign of stimulaton of a part of the brain's functions in an unhelpful way while other parts are being helpful. It seems to arise at times on different ADs and I haven;t noticed a reliable pattern, other than that some people seem to sexperience this severely on one AD, and, fortuately, not on another.
Kitty says thanks - even more apprecited than usual in this wintry weather

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/05/17

Sounds like you may be unusually sensitive to some of these side-efects, which is unfortunate.
In my experience the bad dreams is a significant side-effect not much spoken about , and perhaps a sign of stimulaton of a part of the brain's functions in an unhelpful way while other parts are being helpful. It seems to arise at times on different ADs and I haven;t noticed a reliable pattern, other than that some people seem to sexperience this severely on one AD, and, fortuately, not on another.
Kitty says thanks - even more apprecited than usual in this wintry weather

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement